The Open UniversitySkip to content
 

Cayley cages

Exoo, Geoffrey; Jajcay, Robert and Širáň, Jozef (2013). Cayley cages. Journal of Algebraic Combinatorics, 38(1) pp. 209–224.

DOI (Digital Object Identifier) Link: https://doi.org/10.1007/s10801-012-0400-2
Google Scholar: Look up in Google Scholar

Abstract

A (k, g)-Cayley cage is a k-regular Cayley graph of girth g and smallest possible order. We present an explicit construction of (k, g)-Cayley graphs for all parameters k ≥ 2 and g ≥ 3 and generalize this construction to show that many wellknown small k-regular graphs of girth g can be constructed in this way. We also establish connections between this construction and topological graph theory, and ddress the question of the order of (k, g)-Cayley cages.

Item Type: Journal Item
Copyright Holders: 2012 Springer Science+Business Media New York
ISSN: 1572-9192
Project Funding Details:
Funded Project NameProject IDFunding Body
Not SetAPVV-0223-10Not Set
Not SetVEGA 1/1005/12Not Set
Not SetAPVV-0104-07Not Set
Not SetAPVV-0223-10Not Set
Not SetVEGA-1/0781/11Not Set
Not SetAPVV grant ESF-EC-0009-10Not Set
Project GReGASNot SetEUROCORES Programme EUROGIGA
Keywords: cage; Cayley graph; girth
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 41752
Depositing User: Jozef Širáň
Date Deposited: 19 Jan 2015 15:15
Last Modified: 07 Dec 2018 10:28
URI: http://oro.open.ac.uk/id/eprint/41752
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU